Alert archive / North Dakota / High Wind Watches in 2007

High Wind Watch 1, NWS Grand Forks, ND

November 3, 200712 counties in North Dakota; 4 counties in Minnesota

NWS Grand Forks, ND issued this high wind watch at Nov 3, 2007, 2:45 PM CDT for 12 counties in North Dakota; 4 counties in Minnesota. It took effect at Nov 4, 2007, 3:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 3, 2007, 2:45 PM CDT (19:45 UTC)
In effect from
Nov 4, 2007, 3:00 PM CST
Expired
Nov 4, 2007, 2:13 PM CST
In force
Issued by
NWS Grand Forks, ND

Counties Clay County, MN, Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 52 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2098 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFGF 031945
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
245 PM CDT SAT NOV 3 2007

...STRONG NORTHWEST WINDS EXPECTED LATE SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

.WIND GUSTS SUSTAINED AROUND 40 MPH...WITH GUSTS OVER 58 MPH...ARE
POSSIBLE ACROSS PORTIONS OF THE DEVILS LAKE REGION...SOUTHEAST
NORTH DAKOTA AND WEST CENTRAL MINNESOTA LATE SUNDAY AFTERNOON
THROUGH MONDAY MORNING. AN ALBERTA CLIPPER WILL RACE INTO THE
NORTHERN RED RIVER VALLEY BY LATE SUNDAY AFTERNOON...THEN
STRENGTHEN AS IT APPROACHES THE GREAT LAKES. AS THE LOW PASSES...
THE STRONG NORTHWEST WINDS ARE EXPECTED TO BEGIN. AT THIS POINT...
THERE IS STILL UNCERTAINTY AS TO HOW STRONG THE WIND SPEEDS WILL
BE. THEREFORE THE HIGH WIND WATCH PRODUCT STRESSES THAT THESE
WINDS ARE POSSIBLE...NOT DEFINITE YET.

NDZ006-014-015-024-026-028-038-049-052-051400-
/O.NEW.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/
TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT-
INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE...
NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON...
GWINNER
245 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING. 

STRONG NORTHWEST WINDS ARE POSSIBLE FROM CANDO DOWN THROUGH NEW
ROCKFORD...COOPERSTOWN...VALLEY CITY AND GWINNER STARTING LATE
SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MNZ003-029-030-040-NDZ029-039-053-051400-
/O.NEW.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/
CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...
FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON
245 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING. 

STRONG NORTHWEST WINDS ARE POSSIBLE ACROSS THE SOUTHERN RED RIVER
VALLEY STARTING SUNDAY EVENING AND CONTINUING THROUGH MONDAY
MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

GODON
3 follow-up statements
000 
WWUS73 KFGF 040253
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
953 PM CDT SAT NOV 3 2007

...STRONG NORTHWEST WINDS EXPECTED LATE SUNDAY AFTERNOON THROUGH
MONDAY...

.AN ALBERTA CLIPPER WILL RACE SOUTHEAST THROUGH THE REGION LATE
SUNDAY. IN ITS WAKE...SUSTAINED NORTHWEST WINDS NEAR 40 MPH WILL
SPREAD FROM THE DEVILS LAKE AND VALLEY CITY AREAS DURING THE LATE
AFTERNOON TO THE FARGO AND MOORHEAD...WAHPETON...AND FERGUS FALLS
AREAS BY SUNDAY EVENING. WINDS COULD GUST OVER 55 MPH SUNDAY
EVENING. THE WINDS WILL REMAIN STRONG INTO MONDAY MORNING...AND
EVEN ON MONDAY AFTERNOON THEY WILL LIKELY STILL BE SUSTAINED AT 25
TO 35 MPH.

NDZ006-014-015-024-026-028-038-049-052-051400-
/O.CON.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/
TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT-
INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE...
NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON...
GWINNER
953 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING. 

STRONG NORTHWEST WINDS SUSTAINED NEAR 40 MPH ARE EXPECTED FROM 
CANDO DOWN THROUGH NEW ROCKFORD...COOPERSTOWN...VALLEY CITY AND
GWINNER STARTING LATE SUNDAY AFTERNOON AND CONTINUING THROUGH
MONDAY MORNING. THE WINDS WILL RAPIDLY INCREASE IN THE WAKE OF A
COLD FRONT. WINDS COULD GUST OVER 55 MPH AT TIMES SUNDAY EVENING.

PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS.
MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE EXTRA CAUTION IF TRAVELING SUNDAY AFTERNOON THROUGH
MONDAY MORNING. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MNZ003-029-030-040-NDZ029-039-053-051400-
/O.CON.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/
CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...
FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON
953 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING. 

STRONG NORTHWEST WINDS SUSTAINED NEAR 40 MPH ARE EXPECTED IN THE
SOUTHERN RED RIVER VALLEY BEGINNING SUNDAY EVENING AND CONTINUING
THROUGH MONDAY MORNING. THE WINDS WILL INCREASE RAPIDLY AS A COLD
FRONT PASSES THROUGH THE REGION. WINDS MAY GUST OVER 55 MPH AT
TIMES SUNDAY EVENING.

PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS.
MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE EXTRA CAUTION IF TRAVELING SUNDAY EVENING THROUGH
MONDAY MORNING. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CJS/DK
000 
WWUS73 KFGF 041029
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
429 AM CST SUN NOV 4 2007

...STRONG NORTHWEST WINDS EXPECTED LATE SUNDAY AFTERNOON THROUGH
MONDAY...

.AN ALBERTA CLIPPER WILL RACE THROUGH THE REGION LATE THIS AFTERNOON. IN
ITS WAKE...SUSTAINED NORTHWEST WINDS NEAR 40 MPH ARE POSSIBLE FROM
THE DEVILS LAKE AND VALLEY CITY AREAS INTO THE FARGO...MOORHEAD...WAHPETON
AND FERGUS FALLS AREAS TONIGHT. WINDS COULD GUST OVER 55 MPH SUNDAY
TONIGHT. THE WINDS WILL REMAIN STRONG INTO MONDAY.

NDZ006-014-015-024-026-028-038-049-052-051400-
/O.CON.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/
TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT-
INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE...
NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON...
GWINNER
429 AM CST SUN NOV 4 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 3 PM CST THIS AFTERNOON
THROUGH MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 3 PM CST THIS AFTERNOON
THROUGH MONDAY MORNING. 

STRONG NORTHWEST WINDS ARE POSSIBLE FROM CANDO DOWN THROUGH NEW
ROCKFORD...COOPERSTOWN...VALLEY CITY AND GWINNER STARTING LATE
THIS AFTERNOON. THE WINDS WILL RAPIDLY INCREASE IN THE WAKE OF A
COLD FRONT. WINDS COULD BE SUSTAINED NEAR 40 MPH AND GUST OVER 55
MPH AT TIMES.

PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS.
MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE EXTRA CAUTION IF TRAVELING THIS AFTERNOON THROUGH
MONDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MNZ003-029-030-040-NDZ029-039-053-051400-
/O.CON.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/
CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...
FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON
429 AM CST SUN NOV 4 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY MORNING. 

STRONG NORTHWEST WINDS ARE POSSIBLE IN THE SOUTHERN RED RIVER VALLEY
TONIGHT INTO MONDAY. THE WINDS WILL INCREASE RAPIDLY AS A COLD
FRONT PASSES THROUGH THE REGION. WINDS COULD BE SUSTAINED NEAR 40 MPH
AND GUST OVER 55 MPH AT TIMES TONIGHT.

PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS.
MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE EXTRA CAUTION IF TRAVELING TONIGHT THROUGH MONDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NG
000 
WWUS73 KFGF 042013
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
213 PM CST SUN NOV 4 2007

...HIGH WIND WATCH CANCELLED BUT WILL BE REPLACED WITH WIND
ADVISORY...

.STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
EXPECTED ACROSS THE REGION THIS EVENING CONTINUING INTO THE
OVERNIGHT HOURS. WINDS HOWEVER ARE EXPECTED TO REMAIN BELOW HIGH
WIND WARNING LIMITS. A WIND ADVISORY WILL BE ISSUED SOON TO
REPLACE THE WATCH.

NDZ006-014-015-024-026-028-038-049-052-042115-
/O.CAN.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/
TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT-
INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE...
NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON...
GWINNER
213 PM CST SUN NOV 4 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
HIGH WIND WATCH. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
EXPECTED HOWEVER WINDS SHOULD REMAIN BELOW HIGH WIND WARNING
LIMITS. 

$$

MNZ003-029-030-040-NDZ029-039-053-042115-
/O.CAN.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/
CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...
FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON
213 PM CST SUN NOV 4 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
HIGH WIND WATCH. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
EXPECTED HOWEVER WINDS SHOULD REMAIN BELOW HIGH WIND WARNING
LIMITS. A WIND ADVISORY WILL BE ISSUED SOON TO REPLACE THE WATCH.

$$
VOELKER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this high wind watch went out at Nov 3, 2:30 PM CDT, 15 minutes earlier.

Area forecast discussion, Nov 3, 2:30 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
230 PM CDT SAT NOV 3 2007

.SHORT TERM...
SOME UNCERTAINTY YET IN THE DETAILS WITH THE UPCOMING CLIPPER
SYSTEM FOR LATE SUNDAY INTO MONDAY. NAM IS THE DEEPEST WITH THE
SFC LOW AND WOULD BE THE WORST CASE SCENARIO FOR WIND SPEEDS. FOR
TODAY WILL TONE DOWN THE NAM...WITH THE LOW TRACK FAIRLY SIMILAR
BETWEEN ALL THE MODELS.

TONIGHT...FIRST BAND OF CLOUDS IS MOVING THRU MOST THE FA NOW...
BUT IT IS STARTING TO CLEAR OUT OVER THE FAR WESTERN FA. THE SFC
TROUGH IS ALSO LOCATED CLOSE TO THE CLEARING LINE. THERE IS A BIT
OF A TEMP RISE BEHIND THIS TROUGH...WHERE WINDS DO SWITCH TO THE
WEST/NW. WITH THE TEMP RISE IS A BURST OF HIGHER WIND SPEEDS...SO
DID INCLUDE SOME HIGHER WINDS IN THE EARLY EVENING...MOSTLY WEST
OF THE RED RIVER VALLEY. OTHERWISE EXPECT THE CLOUDS TO CLEAR OUT
THROUGH THE EVENING...BUT THEN INCREASE AGAIN LATE. LOW TEMPS A
TOUGH CALL...AND WILL STICK WITH MID TO UPPER 20S.

SUN/SUN NIGHT...BOTH THE NAM AND GFS ARE PRETTY CONSISTENT IN
PUTTING OUT A LITTLE PCPN IN THE WARM ADVECTION AHEAD OF THE
CLIPPER SYSTEM ON SUN MORNING. THERE IS SOME UPPER JET SUPPORT SO
CANNOT RULE OUT A SPRINKLE HERE AND THERE. INHERITED FORECAST
ALREADY HAD SOME PCPN MENTIONED...JUST TWEAKED THE EXPECTED AREA
MORE TOWARD AREAS WEST OF THE RED RIVER VALLEY. WILL BE A WAITING
GAME FOR MOST OF THE DAY...AS THE CLIPPER REALLY DOES NOT REACH
THE RED RIVER VALLEY UNTIL AROUND 00Z MON. MAIN ISSUE WITH THIS
CLIPPER IS HOW HIGH WIND SPEEDS WILL GET. LIKE MENTIONED BEFORE
THE NAM HAS THE CLIPPER GAINING THE MOST STRENGTH...WHILE THE
OTHER MODELS ARE WEAKER. NAM SHOWS 50-55KTS AT 850MB AVAILABLE TO
MIX DOWN AFTER ABOUT 21Z SUN (MOSTLY WEST OF KDVL THEN). OTHER
MODELS RANGE IN THE 40-45KT RANGE. THERE IS VERY STRONG COLD
ADVECTION MAINLY BETWEEN 00-06Z MON ALONG WITH A TIGHT SFC
PRESSURE GRADIENT. LOOKS LIKE A WIND ADVISORY (AT LEAST) WILL BE
NEEDED FOR MOST OF THE FA SUNDAY AFTERNOON THRU MONDAY MORNING...
BUT QUESTION IS WHETHER HIGH WIND CRITERIA CAN BE MET ANYWHERE
DURING THE SAME TIME PERIOD. NAM HAS BEEN VERY CONSISTENT WITH
THIS CLIPPER...ACTUALLY HAS STRENGTHENED IT OVER THE LAST FEW
MODEL RUNS. WITH THE POSSIBILITY OF THE NAM VERIFYING...WILL GO
AHEAD A HOIST A HIGH WIND WATCH FOR THE AREA WITH THE GREATEST
HIGH WIND POTENTIAL...WHICH IS BASICALLY FOR THE KDVL REGION DOWN
THRU THE SOUTHERN VALLEY. OTHER FORECAST CHALLENGE IS PCPN TYPE
AND AMOUNTS WITH THE CLIPPER. NAM ALSO SHOWING THE HIGHEST TOTALS
BUT HPC IS FOLLOWING MORE OF A MODEL BLEND. THEREFORE WILL STICK
PRETTY CLOSE TO WHAT THE PRIOR FORECAST HAD...WHICH IS A BAND OF
0.5 TO 2.5 INCHES ALONG THE NORTHERN FA (MORE TOWARD LAKE OF THE
WOODS COUNTY).

MON/TUE...STRONG WINDS WILL CONTINUE INTO MONDAY/MON NIGHT...WITH
SOME WRAPAROUND LIGHT SNOW OVER THE NORTHEAST FA. NASTY START TO
THE NEW WORK WEEK WITH COLD TEMPS TOO. SFC HIGH FINALLY STARTS TO
BUILD BACK INTO THE REGION FOR TUE.

.LONG TERM WED-SAT...
LONG RANGE MODELS IN AGREEMENT IN KEEPING REGION IN MID LEVEL NW
FLOW THROUGH MOST OF PERIOD WITH SERIES OF SHORTWAVES DROPPING
THROUGH FLOW. SOLUTIONS STRAY VERY LATE IN PERIOD ON FLOW
TRANSITION. GFS PAINTING PCPN WITH WAVES WEDNESDAY AND ESPECIALLY
THURSDAY BUT HAS BEEN QPF HAPPY WITH MOST RECENT FEATURES AND WITH
CANADIAN DRY AND ECMWF MAINLY DRY WILL CONTINUE DRY TREND. WITH LOW
CONFIDENCE ON PATTERN TRANSITION WILL FOLLOW NATIONAL GUIDANCE DAY
7.  SOME BRIEF MODERATION IN TEMPERATURE POSSIBLE MIDWEEK HOWEVER
OVERALL TEMPERATURES SHOULD REMAIN BELOW SEASONAL AVERAGES.

&&

.AVIATION...
BAND OF MID/HIGH LEVEL CIGS WILL CONTINUE TO SPREAD EAST REMAINDER
OF AFTERNOON INTO EVENING TO BE FOLLOWED BY CLEARING DURING
OVERNIGHT. CLOUDS WILL INCREASE TOWARDS MORNING AHEAD OF NEXT
SHORTWAVE HOWEVER CIGS TO REMAIN IN VFR CATEGORY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
     NDZ006-014-015-024-026-028-038-049-052.

     HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
     NDZ029-039-053.

MN...HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
     MNZ003-029-030-040.

&&

GODON/VOELKER
Hazardous weather outlook, Nov 3, 6:59 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT SAT NOV 3 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-041200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
659 AM CDT SAT NOV 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN CHANGING TO SNOW IS POSSIBLE ALONG THE INTERNATIONAL BORDER
FOR SUNDAY AND MONDAY. STRONG NORTHWEST WINDS ARE POSSIBLE SUNDAY
NIGHT AND MONDAY ACROSS EASTERN NORTH DAKOTA...NORTHWEST AND WEST
CENTRAL MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NG

Nearby

High Wind Watches in North Dakota, 2007High Wind Watches in Minnesota, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.